# SDR IPXA2021061070362

- Difficulty date: May 15, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: B5377413620000
- Condition: Corroded
- Location: Frm 38
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMAIN CABIN SEAT TRACK ADAPTER ON RIGHT SIDE OF Y0 FR38.1 CORRODEDREMOVED AND REPLACED IAW SRM 51-40-21
